# SDR ASOA201611301280

- Difficulty date: November 30, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 35,674 hours, 26,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND THE SEAT TRACK AT BS 349 - 485, RBL 9 HAS MULTIPLE AREAS OF CORROSION. FABRICATED ANEW SEAT TRACK IAW REO 670-53-00-343 AND INSTALLED IAW AMM 53-00-49-400-801-A03.
